Arrangements of lines with a large number of triangles

Z. Füredi, I. Palásti

Research output: Contribution to journalArticle

34 Citations (Scopus)

Abstract

An arrangement of lines is constructed by choosing n diagonals of the regular 2/i-gon. This arrangement is proved to form at least n(n - 3)/3 triangular cells.

Original languageEnglish
Pages (from-to)561-566
Number of pages6
JournalProceedings of the American Mathematical Society
Volume92
Issue number4
DOIs
Publication statusPublished - 1984

Fingerprint

Triangle
Arrangement
Line
Triangular
Cell

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Arrangements of lines with a large number of triangles. / Füredi, Z.; Palásti, I.

In: Proceedings of the American Mathematical Society, Vol. 92, No. 4, 1984, p. 561-566.

Research output: Contribution to journalArticle

@article{770bf52363d64a9f9c25b33fd9b33fe0,
title = "Arrangements of lines with a large number of triangles",
abstract = "An arrangement of lines is constructed by choosing n diagonals of the regular 2/i-gon. This arrangement is proved to form at least n(n - 3)/3 triangular cells.",
author = "Z. F{\"u}redi and I. Pal{\'a}sti",
year = "1984",
doi = "10.1090/S0002-9939-1984-0760946-2",
language = "English",
volume = "92",
pages = "561--566",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - Arrangements of lines with a large number of triangles

AU - Füredi, Z.

AU - Palásti, I.

PY - 1984

Y1 - 1984

N2 - An arrangement of lines is constructed by choosing n diagonals of the regular 2/i-gon. This arrangement is proved to form at least n(n - 3)/3 triangular cells.

AB - An arrangement of lines is constructed by choosing n diagonals of the regular 2/i-gon. This arrangement is proved to form at least n(n - 3)/3 triangular cells.

UR - http://www.scopus.com/inward/record.url?scp=84968478622&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968478622&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1984-0760946-2

DO - 10.1090/S0002-9939-1984-0760946-2

M3 - Article

AN - SCOPUS:84968478622

VL - 92

SP - 561

EP - 566

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -